# SDR DL757081295

- Difficulty date: September 24, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 75,279 hours, 36,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544417
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AAI INSPECTION AT ATS/PAE INSPECTION FOUND CORROSION ON FLOOR SUPPORT LBL 12 BS 1510 UPPER SURFACE AT SEVERAL NUT PLATE LOCATIONS.  REMOVED CORROSION ON FLOOR SUPPORT LBL 12 BS 1510 AT 3 NUT PLATE LOCATIONS.  REMAINING MATERIAL THICKNESS 0.05, 0.05, 0.04 OUT OF LIMITS IAW SRM 53-00-53 DETAIL V.  REMOVED DAMAGED NUT PLATE LOCATIONS AND FABRICATED REPAIR ANGLES IAW SRM 53-60-53D FROM BAC1505-100-246 7075-T6511 EXTRUSION LOT 840689. INSTALLED REPAIR ANGLE IAW SRM 53-60-53D AND SRM 51-20-01-0G.
